# SDR DALA2019081104693

- Difficulty date: August 9, 2019
- Submitted: August 11, 2019
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 73,077 hours, 54,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH WE HAD A BURNING SMELL ON THE FLIGHT DECK AS WELL AS THE 2 LEFT DOOR. NO SMOKE. SMELL WENT AWAY AFTER 15 SEC. APU WAS OFF. PERFORMED INSPECTION PER W/C 2120-2367. FOUND LEFT ACM SEIZED. REMOVED AND REPLACED LEFT ACM PER AMM 21-51-01. OPS CHECK GOOD AT THIS TIME. C/W FULL DUCT BURNOUT PER W/C 7100-2619, NO ODER IN CABIN OR COCKPIT. NO GO ODI C/W REF LOG 5951001 TURBINE, COOLIN OFF 88-2150-9-0002 23462 ON 88-2150-9-0002 09015, (LP5773597)
